Flare ups from no where? Anyone experience this, can't take anything...
My sister experienced something similar. she was able to get help from a local physical therapist who worked with folks with disabilities, pregnancy and other specialized fields. I would also have you consult your physician on ideas as well. Hope this is helpful, keep me posted.
This may help you. It's an anti-inflammation skin gel that I use for my migraines. I can't take any anti-inflammation medications due to my kidney failure. My nephrologist (kidney specialist) said that it was okay to use because there wasn't enough exposure going through the skin. So it might be something safe for you to use. The ingredients of the gel that requires a special pharmacy to mix up are: Amitrityline-2%, Ketoprofen – 10%, Gabapentin – 3%, Lidocaine – 2% and Transdermal Gel – 60 g. By prescription. Let me know if you have any questions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 4 answers
Posted 12 Jul 2010 • 3 answers
Posted 25 Jan 2011 • 1 answer
Posted 24 May 2011 • 1 answer
Posted 29 Jan 2013 • 4 answers